Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Dyn Diff Equat

Search In Journal Title:

Abbravation: Journal of Dynamics and Differential Equations

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/s11664-998-0055-x

Search In DOI:

ISSN

1572-9222

Search In ISSN:
Search In Title Of Papers:

Invariant Tori of Full Dimension for Second KdV Eq

Authors: Jiansheng Geng Wei Hong
Publish Date: 2015/11/04
Volume: 29, Issue: 4, Pages: 1325-1354
PDF Link

Abstract

We would like to thank Yingfei Yi and Jiangong You for fruitful discussions about this work We would also like to thank the anonymous referee for good suggestions and pointing out some mistakes in the former version This work is partially supported by NSFC Grant 11271180 This work is also partially supported by a Project Funded by the Priority Academic Program Development of Jiangsu Higher Education InstitutionsLet V be an open domain in a real Banach space E with normVert cdot Vert B a subset of another real Banach space and XVtimes Brightarrow E a parameter dependent vector field on V  which is C1 on V and Lipschitz on B Let phi t be its flow Suppose there is a subdomain Usubset V such that phi t Utimes Brightarrow V for 1le tle 1


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: